# SDR COMA9960317

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hyd Pump
- Part number: 848847
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR GLOW TO EXTEND, GEAR DISAGREE WARNING.  REPLACED THE 3A HYDRAULIC PUMP.
